# SDR AALA202010019007

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 58,917 hours, 31,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK FOUND EMERGENCY POWER SUPPLY UNIT AFT LEFT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY FOR EMERGENCY LIGHTS PER AMM 33-51-38.
